Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Painful,red sore lumps on legs, feet, arm. Taken steroids. No relief. Treatment?

Hi im 28 and for atleast 5 months now ive been suffering from these red sore lumps on my legs that have spread to my feet and arm ive been to my gp and dermatology but i keep getting put on steroids but even those have stopped working, right now i find it extremely difficult to walk and have sex cause the pain im in everytime my legs get touched.please can you help
Asked On : Fri, 27 Apr 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response

It seems that you may be having erythema Nodosum. The lesions are erythematous,nodular,painful and mostly occur on legs. They may be idiopathic ...i.e. without any cause or there may be some cause. It may be infection any where in body,connective tissue diseaes, tuberculosis,drugs..etc. You consult competent dermatologist. After few investigations and after finding out some cause, he may give proper treatment to cure the cause. And along with it, he may give steroids in proper dose and tappering dose with antibiotics. You may be improved. I hope you got my answer.


Dr. Ilyas Patel MD

Answered: Wed, 6 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor